Bounded solutions in a given set of differential systems

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/58037

Show full item record


Title: Bounded solutions in a given set of differential systems
Author: Andres, Jan
Krajc, Bohumil
Date issue: 2000
Citation: Journal of computational and applied mathematics. 2000, vol. 113, issues 1-2, p. 73-82.
URI: http://hdl.handle.net/10084/58037
ISSN: 0377-0427
DOI: 10.1016/S0377-0427(99)00245-9
URI: http://dx.doi.org/10.1016/S0377-0427(99)00245-9
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1876]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics